MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TOUCHLESS® URETHRAL CATHETER KIT WITH RED RUBBER CATHETER; TOUCHLESS CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TOUCHLESS® URETHRAL CATHETER KIT WITH RED RUBBER CATHETER; TOUCHLESS CATHETER
Model Number 4A2044
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the plastic piece at the end of the touchless catheter was not properly sealed together and caused it to leak.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "contains or presence of natural rubber latex.Caution: this product contains natural rubber latex which may cause allergic reactions.Single use: do not resterilize: warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable laws and regulations.".
 
Event or Problem Description

Brand Name
BARD® TOUCHLESS® URETHRAL CATHETER KIT WITH RED RUBBER CATHETER
Common Device Name
TOUCHLESS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8227135
Report Number1018233-2019-00147
Device Sequence Number13690714
Product Code FCM
UDI-Device Identifier00801741030642
UDI-Public(01)00801741030642
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4A2044
Device Catalogue Number4A2044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer01/12/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1